# SDR DALA2020111103681

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED PASSENGER CREW DOOR 831 UPPER BEARING FR 16 AT FWD GALLEY AREA.   CORRECTIVE ACTION: REPLACED FOR NEW PASSENGER CREW DOOR 831 UPPER BEARING FR 16 AT FWD GALLEY AREA, AS PER A320 FAM AMM 52-11.
